What does swelling on the lips after taking Ibuprofen tablet indicate?

default
Posted on Mon, 29 Jun 2015 in General Health
Question: I have my lower lip swollen after i took ibuprofen tablet.
This is second time I had this. Its not happening everytime I take ibuprofen. Please advise
doctor
Answered by Dr. Som Biswas 2 minutes later
stop ibuprofen . u r allergic
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Som Biswas 5 minutes later
Thankyou. I will stop using. What can I do to reduce the swelling immediately. I have to attend a gathering in sometime
doctor
Answered by Dr. Som Biswas 1 hour later
Brief Answer:
Apply steroid cream

Detailed Answer:
hi,

i can understand your concerns.

The swelling will subside in a week.

You can apply steroid cream to reduce the swelling.

Also intravenous hydrocortisone can be given but only under supervision of a physician.

The steroids will reduce the swelling in 2-3 days
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
Answered by
Dr.
Dr. Som Biswas

OBGYN

Practicing since :2007

Answered : 965 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,  

Recent questions on  Hydrocortisone

doctor1 MD

Every winter for about the past 6 years + I have these breakouts. If I get one on one finger, I shows up on the same finger on the opposite hand....

doctor1 MD

Hi. Am a renal transplant patient with addison s disease, angina and on steroids for 30 years. Have had an ongoing UTI infections which ecoli but a...

doctor1 MD

I have developed eye exzema (at least that is the current diagnosis), also a spotty rash round one side of my mouth. Hydrocortisone has not helped...

doctor1 MD

My daughter has a rash that will not go away. Hydrocortisone cream does not help. At first we thought this was contact dermatitis from soap, but...

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this...

doctor1 MD

I have swollen gums , ulcers on my tongue, and my lower lip has several canker sores. I have been taking metronidazole for the last 3 days. Is this...

doctor1 MD

i was in renal and liver failure due large vol blood loss surgery 8 days before rec 2 abc transfusion all organs compromised and prescribed...

Get personalised answers from verified doctor in minutes across 80+ specialties

173 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2